MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Codes Failure to Interrogate (1332); Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported the asymptomatic patient presented for a device exchange procedure.Upon pre-operation interrogation, it was observed the implantable cardioverter defibrillator was in backup vvi mode.The device was explanted and exchanged with no complications.The patient was stable.
 
Event or Problem Description
New information of the return document revealed the device was unable to be interrogated.
 
Additional Manufacturer Narrative
Analysis was completed and the device entered backup vvi mode due to a por (power on reset).The por was due to low battery voltage caused during high-voltage charging and is not considered a device malfunction.The device was otherwise normal.No anomaly was detected.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10574357
Report Number2017865-2020-14073
Device Sequence Number10877164
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot Number2817748
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/29/2020
09/14/2020
01/10/2021
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/05/2020
10/07/2020
01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight82